Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fathom

Benzamycin (help)

Recommended Posts

I've been usin it for 2 weeks now (it says it takes atleast a month for results)

ive gotten considerbly less acne but the thing is, thers now scars all over my cheeks tho I have not popped a single pimple...

and on top of the the scars (mostly black marks) there is also dryness at which points it hurts when i smile...

can anyone help me out?

Link to post
Share on other sites

my friend uses benzamycin and gets really good results

are you keeping it in the refrigerator? you're supposed to

Umm, make sure you put plenty of moisturizer on because benzamycin is benzoyl peroxide == dries out your skin

As far as i know the scars should fade over time

Link to post
Share on other sites

oooh thats what was wrong with me....my skins all dry....i havent been putting moisturizer on for the sake of cloggin my pores but now i will

thx

Link to post
Share on other sites

i started using benzamycin 5 days ago. Yeah my face is super dry. I apply it twice a day....I was told to try applying it only at night or once every other day....

Ignored that...heh - I need clear skin sad.gif

I use moisturizer up the ass

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×